# SDR UIEA2017051500782

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 91,862 hours, 18,024 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE VIBRATION FAN REACHED 3.0 IN STABLE CLIMB.  NO EICAS MESSAGE NOTED.  INSPECTED THE FAN BLADES, INTAKE, AND EXHAUST.  NO DEFECTS NOTED .OPENED ENGINE AND INSPECTED.  NO DEFECTS NOTED IAW 77-31-00, AND 71-00-00.
